# SDR VNAA202509250013

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 319.70 BTW STGR 20LH TO 21LH AT MAIN AVIONICS BAY.  CORROSION ON FRAME FS 319.70 BTW STGR 20LH TO 21LH AT MAIN AVIONICS BAY. WAS REMOVED PER CRJ-700 SRM 51-21-06-001-001-A01  AND EVALUATE WITHIN LIMITS PER CRJ-700 SRM 53-21-06-101-002-A01
